Urinary Acidification - CAN CRANBERRY FRUIT PLUS VIT. C CAUSE BLURRINESS. THESE ARE 1500MG BID?

Question is Closed Report Mark as Favorite

Answers (1)

21 Nov 2009

Blurriness is neither a side effect of Cranberry or Vitamin C. Are you on any other medicines? If not then please see an optometrist or eye specialist, and get your eyes checked.

http://www.drugs.com/sfx/cranberry-side-effects.html

http://www.drugs.com/sfx/ascorbic-acid-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Tacrolimus and fruit juice interactions?

After reading more info. on this drug, and understanding what it does. Whilst taking the tablet with grapefruit juice is such a dangerous ...

2 answers 12 Jan 2010

Azo-Cranberry - will azo cranberry work for UTI?

I'm 17 and I have UTI I've experienced it before and have gotten treatment for it but this time around I wont b able to see my Dr. For a ...

2 answers 2 Feb 2012

My wife has been on warfarin since 7th March, she was told to avoid cranberry juice, but have just?

... sat eating some cheese as nibbles and suddenly realised she has been eaten wensleydale and cranberry, without thinking about the fact that there ...

3 answers 18 Mar 2013

When I was diagonsed with RA,i took alot of supplements,can I continue?

multi.-vit.,potassium gluconate-595 mg,cal.mag.zinc,vit.d3-2000iu,thyroid essentials,melatonin-3mg,valerian root,ginger & tumeric-full ...

0 answers 1 Aug 2013

Cranberry Comfort soft chew warning?

Instructions: "Give recommended amount twice per day for one to three weeks. Then no more than twice weekly or per your veterinarian’s ...

1 answer 14 days ago